MAUDE Adverse Event Report: ST. JUDE MEDICAL WORKMATE¿ CLARIS¿ COMPUTER; COMPUTER, DIAGNOSTIC, PROGRAMMABLE

ST. JUDE MEDICAL WORKMATE¿ CLARIS¿ COMPUTER; COMPUTER, DIAGNOSTIC, PROGRAMMABLE
Model Number H700977
Medical Device Problem Code Communication or Transmission Problem (2896)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/19/2024
Type of Reportable Event Malfunction
Event or Problem Description
During preparation for an av node procedure with a permanent pacemaker implant, with the patient in the room, there was a communication issue with the workmate computer resulting in cancellation of the procedure.The workmate computer was not communicating with the amplifier.
 
Additional Manufacturer Narrative
Additional information; g3, h2, h3, h6.The results of the investigation are inconclusive since the device was not returned for analysis.Review of the device history record was not possible as the lot number is unknown.Based on the information received, the cause of the reported communication issue and subsequent cancellation remains unknown.

Brand Name
WORKMATE¿ CLARIS¿ COMPUTER
Common Device Name
COMPUTER, DIAGNOSTIC, PROGRAMMABLE
Manufacturer (Section D)
ST. JUDE MEDICAL
one st. jude medical drive
st. paul MN 55117
Manufacturer (Section G)
ST. JUDE MEDICAL
one st. jude medical drive
st. paul MN 55117
Manufacturer Contact
wendy mccarty
5050 nathan lane north
plymouth, MN 55442
6517565400
MDR Report Key19652426
Report Number2184149-2024-00117
Device Sequence Number20559043
Product Code DQK
UDI-Device Identifier05415067009777
UDI-Public(01)05415067009777(10)10069229
Combination Product (Y/N)N
Initial Reporter StateAL
Initial Reporter CountryUS
PMA/510(K) Number
K210392
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 10/15/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberH700977
Device Catalogue NumberH700977
Device Lot Number10069229
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/19/2024
Supplement Date Received by Manufacturer10/04/2024
Initial Report FDA Received Date07/01/2024
Supplement Report FDA Received Date10/15/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured12/08/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown